# SDR CA150519007

- Difficulty date: April 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) THE GROUND CREW NOTED OIL LOSS. THE PILOT SHUTDOWN THE ENGINE. TROUBLESHOOTING REVEALED AN OIL LEAK FROM A CRACKED FUEL HEATER AND FROM THE AC GENERATOR.  THE FUEL HEATER AND THE AC GENERATOR WERE REPLACED.
